Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/96043
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorWang, W.en
dc.contributor.authorRoberts, A.en
dc.date.issued2015en
dc.identifier.citationCommunications in Mathematical Physics, 2015; 333(3):1287-1316en
dc.identifier.issn0010-3616en
dc.identifier.issn1432-0916en
dc.identifier.urihttp://hdl.handle.net/2440/96043-
dc.description.abstractSelf-similarity of Burgers’ equation with stochastic advection is studied. In self-similar variables a stationary solution is constructed which establishes the existence of a stochastically self-similar solution for the stochastic Burgers’ equation. The analysis assumes that the stochastic coefficient of advection is transformed to a white noise in the self-similar variables. Furthermore, by a diffusion approximation, the long time convergence to the self-similar solution is proved in the sense of distribution.en
dc.description.statementofresponsibilityWei Wang, A.J. Robertsen
dc.language.isoenen
dc.publisherSpringeren
dc.rights© Springer-Verlag Berlin Heidelberg 2014en
dc.titleDiffusion approximation for self-similarity of stochastic advection in Burgers’ equationen
dc.typeJournal articleen
dc.identifier.rmid0030008020en
dc.identifier.doi10.1007/s00220-014-2117-7en
dc.relation.granthttp://purl.org/au-research/grants/arc/DP0988738en
dc.identifier.pubid72897-
pubs.library.collectionMathematical Sciences publicationsen
pubs.library.teamDS14en
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidRoberts, A. [0000-0001-8930-1552]en
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.